# SDR 97ZZZM865

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 2710 · Aileron Control System
- Part: Cables
- Condition: Corroded
- Location: Lt/Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH AILERON INTERCONNECT CABLES ARE CORRDED AT WING ROOT PULLEYS.  REMOVED AND REPAIRED BOTH CENTER AILERON INTERCONNECT CABLES, TENSIONED, SAFETIED, AND COMPLIED WITH AILERON SYSTEM FUNCTIONAL AND TRAVEL CHECKS IAW BAE MM.  (M)
